# SDR AWXA200200763

- Difficulty date: July 30, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,986 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Attach Angle
- Part number: 69416803
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1 1/2" CRACK WAS FOUND ON WEB UPPER CHORD (ATTACH ANGLE) AT FASTENER HOLES BS 500B TO BS 520, BL 0, WL 208.1. MAINTENANCE REMOVED WEB UPPER CHORD BS 500B TO BS 520, FABRICATED A REPAIR ANGLE AND INSTALLED REPAIR IAW DWG 69-41680, AND B737-200 SRM 51-30-2, FIG 7, PG. 32, SRM 51-10-2, FIG 2, PG. 7 & 32, AND SRM 51-10-1, PG. 10.
